# SDR 9905312288

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Missing
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING, CREW EXPERIENCED SHIMMY FROM NOSE GEAR AREA AND DIFFICULTY IN STEERING.  AIRCRAFT COMPLETED LANDING WITHOUT INCIDENT.  MSP MAINTENANCE INSTALLED MISSING STEERING PIN AND AIRCRAFT TAXIED TO GATE.  MAINTENANCE INSPECTED NOSE LANDING GEAR AREA, ALL CHECKED OK.
